# SDR CA010724035

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 4,668 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 269A603523
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF OPPOSITE TAIL ROTOR BLADE, THIS TAIL ROTOR BLADE WAS FOUND TO HAVE NO ABRAISON STRIP ON LEADING EDGE OF BLADE. FURTHER INSPECTION REVEALED THAT FILLER WAS USED UNDER PAINT TO BUILD UP EDGE. BOTH BLADES WERE REMOVED AND SENT TO SCHWEIZER A/C CORP FOR FURTHER INVESTIGATION.
